QUASI-LIKELIHOOD INFERENCE FOR NEGATIVE BINOMIAL TIME SERIES MODELS
Version of Record online: 16 DEC 2013
Copyright © 2013 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 35, Issue 1, pages 55–78, January 2014
How to Cite
Christou, V. and Fokianos, K. (2014), QUASI-LIKELIHOOD INFERENCE FOR NEGATIVE BINOMIAL TIME SERIES MODELS. Journal of Time Series Analysis, 35: 55–78. doi: 10.1111/jtsa.12050
- Issue online: 16 DEC 2013
- Version of Record online: 16 DEC 2013
- Manuscript Accepted: 1 SEP 2013
- Manuscript Revised: 18 JUL 2013
- Manuscript Received: 28 FEB 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!